MathSciNet Relay Station
MathSciNet bibliographic data
MR2221161 (2007f:20075) 20F67
Yu, Guoliang Hyperbolic groups admit proper affine isometric actions on $l\sp p$-spaces. Geom. Funct. Anal. 15 (2005), no. 5, 1144–1151.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement